# SDR SWIA201440542

- Difficulty date: December 20, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 601R6236217
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL BARRIER AND THE -3 FUEL BARRIER CLIP IS DAMAGED AT LOWER LT WS65.92 STGR 6 INSIDE FUEL TANK.  C-CHECK, REPAIRED DAMAGE INSIDE FUEL TANK AT LT WS65.92 TO FUEL BARRIER AND FUEL BARRIER CLIP IAW STS EA.
